# SDR PCAA0309109

- Difficulty date: September 12, 2003
- Submitted: September 16, 2003
- Operation: Air carrier
- Aircraft: N811AW
- Make and model: Dhav DHC8102
- Aircraft serial: 201
- Aircraft time: 32,696 hours, 36,629 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Cover
- Part number: 83220079107
- Condition: Cracked
- Location: Nlg Prox Switch
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CREW REPORTED THAT THE NOSE LANDING GEAR DID NOT EXTEND & THE RED UNSAFE LIGHT HAD ILLUMINATED. AN EMERGENCY WAS DECLARED AND THE ALTERNATE EXTENSION DID WORK. THE CHECKLIST WAS COMPLETED WITH GEAR LOCKED AND PINNED. MAINTENANCE INSTALLED A NEW UPPER PROXIMITY SWITCH COVER. OPERATIONAL CHECK WAS GOOD. AIRCRAFT WAS RETURNED TO SERVICE.
